# SDR SWIA200718074

- Difficulty date: March 29, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 13,001 hours, 9,985 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, HYD PUMP 3A CAUTION MESSAGE.  HYDRAULIC SYSTEM 3 EMPTY.  REPLACE O-RING ON NR 3A PRESSURE MANIFOLD.  OPERATIONAL CHECK GOOD.
